# SDR USAABB02033

- Difficulty date: March 19, 2002
- Submitted: April 18, 2002
- Operation: Air carrier
- Aircraft: N646US
- Make and model: Boeing 767201
- Aircraft serial: 23898
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - FOUND THE AFT THREE EXTERIOR EMERGENCY LIGHTS ON THE RIGHT SIDE INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY CHARGER.  (M)
